Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 378083, 7 pages
http://dx.doi.org/10.1155/2013/378083
Research Article

Optimal Transport on Weighted Networks for Different Node Delivery Capability Schemes

1Jiangsu Information Analysis Engineering Laboratory, Jinling Institute of Technology, Nanjing 211169, China
2School of Information Technology, Jinling Institute of Technology, Nanjing 211169, China

Received 5 September 2013; Accepted 9 December 2013

Academic Editors: W. Sun, G. Zhang, and J. Zhou

Copyright © 2013 Fei Shao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fei Shao, “Optimal Transport on Weighted Networks for Different Node Delivery Capability Schemes,” The Scientific World Journal, vol. 2013, Article ID 378083, 7 pages, 2013. https://doi.org/10.1155/2013/378083.